Alert archive / Alabama / Special Marine Warnings in 2021
Special Marine Warning 78, NWS Mobile, AL
NWS Mobile, AL issued this special marine warning at Apr 11, 2021, 1:14 AM CDT. It was in force for 91 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 11, 2021, 1:14 AM CDT (06:14 UTC)
- Expired
- Apr 11, 2021, 2:45 AM CDT
- In force
- 91 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 34.0 mph
The radar
The Eglin Afb radar (KEVX), 143 km from the middle of the area, began a volume at 06:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 6.2 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1513 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 146 m²/s²
- 0-3 km storm-relative helicity
- 164 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
696
WHUS54 KMOB 110614
SMWMOB
GMZ675-110745-
/O.NEW.KMOB.MA.W.0078.210411T0614Z-210411T0745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Mobile AL
114 AM CDT Sun Apr 11 2021
The National Weather Service in Mobile has issued a
* Special Marine Warning for...
Waters from Okaloosa-Walton County Line to Pensacola FL from 20 to
60 NM...
* Until 245 AM CDT.
* At 113 AM CDT, a strong thunderstorm was located 27 nm south of
Okaloosa Deep Water Reef, or 52 nm south of Destin, moving east at
35 knots.
HAZARD...Wind gusts 34 knots or greater and small hail.
SOURCE...Radar.
IMPACT...Small craft could be damaged in briefly higher winds and
suddenly higher waves.
* The strong thunderstorm will remain over mainly open waters.
LAT...LON 2933 8644 2936 8648 2938 8654 2939 8669
2933 8707 2964 8712 2983 8640 2926 8640
TIME...MOT...LOC 0613Z 252DEG 37KT 2951 8649
HAIL...<.75IN
WIND...>34KTS
$$What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this special marine warning went out at Apr 11, 12:02 AM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, Apr 11, 12:02 AM CDT, 1 hour 12 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1202 AM CDT Sun Apr 11 2021
.AVIATION...
06Z issuance...VFR conditions prevail across the region late this
evening, though there are broken cloud decks with bases around 5
kft near the coast. MVFR to very localized IFR ceilings are
expected to develop later tonight ahead of an approaching cold
front, especially along and southeast of the I-65 corridor. A
brief period of patchy MVFR or lower fog could also impact a few
locations late tonight ahead of the front. A few SHRA or TSRA
could develop near the immediate coast early Sunday morning, but
the bulk of convective activity may remain confined offshore.
Winds shift northwesterly to northerly at 5-10 knots behind the
passing front late tonight into early Sunday morning. The last of
the MVFR ceilings shift southeast of our area between 11.15-18Z
with VFR expected area wide into Sunday afternoon. /21
&&
.PREV DISCUSSION... /issued 1026 PM CDT Sat Apr 10 2021/
NEAR TERM /Now Through Monday/...A deep upper level low pressure
system continues to lift northeastward across IL this evening,
while the associated surface cold front extends southward from
this feature through the Tennessee Valley and into northwestern
portions of AL/MS. Quiet weather conditions prevail over our
forecast area this evening, with only a few low to mid level
clouds passing across portions of the region.
Short range and high resolution models remain in fairly good
agreement that moisture and ascent will increase over the northern
Gulf and adjacent coastal portions of the western FL panhandle and
possibly coastal southwest AL late tonight into early Sunday
morning as a series of shortwave impulses embedded within W-SW
flow aloft move across the northern Gulf. Scattered to numerous
showers and thunderstorms will likely develop over the northern
Gulf of Mexico overnight into early Sunday morning, and should
remain focused mainly over our marine zones. However, it is
possible that a few showers/storms could develop near or clip
coastal portions of our forecast area overnight into early Sunday
morning, so we will maintain 20-30% POPs mainly south of a
Coden/Bayou La Batre to Crestview/Florala line. MLCAPE values will
remain enhanced between 1000-1500 J/KG near the coast overnight,
with 20-30 knots of southwesterly low level flow, so we will need
to monitor for the potential of a couple of strong storm cells
capable of producing strong/gusty winds and possibly some hail
should they develop near the immediate coast. Again, we think the
bulk of stronger activity will remain confined offshore. We will
monitor radar trends closely through the night. Patchy fog may
develop across portions of the western FL panhandle and adjacent
southwest/south central AL ahead of the approaching cold front
overnight. A lingering low chance of showers or a storm or two may
persist over far southeastern portions of our area until the
passage of the front Sunday morning. A drier airmass will otherwise
spread into our region behind the front, bringing clearing skies
and dry conditions for Sunday afternoon through Monday.
Highs Sunday range in the mid 70s to lower 80s, warming into the
80s across most inland locations by Monday. Lows Sunday night will
be cooler in the upper 40s to lower 50s inland and in the mid to
upper 50s near the coast as the drier surface airmass settles over
our region with building surface high pressure.
We have maintained the High Surf Advisory along our beaches through
early Sunday morning as some surf heights up to around 5 feet may
persist for a few more hours. The High rip current risk continues
through Sunday afternoon. /21
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Sunday afternoon for ALZ265-266.
High Surf Advisory until 7 AM CDT Sunday for ALZ265-266.
FL...High Rip Current Risk through Sunday afternoon for FLZ202-204-
206.
High Surf Advisory until 7 AM CDT Sunday for FLZ202-204-206.
MS...None.
GM...None.
&&
This product is also available on the web at:
http://weather.gov/mobIn the hours before
Local storm report, Apr 10, 8:21 PM CDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
821 PM CDT SAT APR 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 AM TSTM WND DMG NEEDHAM 31.99N 88.34W
04/10/2021 CHOCTAW AL EMERGENCY MNGR
CHOCTAW COUNTY EMA RELAYED REPORTS OF
SEVERAL TREES DOWN. TIME ESTIMATED FROM
RADAR.
&&Local storm report, Apr 10, 9:02 PM CDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
902 PM CDT SAT APR 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 AM TSTM WND DMG 1 WNW DEERLAND 30.76N 86.46W
04/10/2021 OKALOOSA FL PUBLIC
PUBLIC REPORT OF MULTIPLE TREES DOWN ON
MOUNT OLIVE ROAD. TIME ESTIMATED FROM RADAR.
&&
21/CLLocal storm report, Apr 10, 9:23 PM CDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
923 PM CDT SAT APR 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 AM TSTM WND DMG SUMMERDALE 30.49N 87.70W
04/10/2021 BALDWIN AL EMERGENCY MNGR
BALDWIN COUNTY EMA RELAYED A REPORT OF ROOFS
BLOWN OFF THE DUGOUTS AT THE SUMMERDALE BALL
PARK. TIME ESTIMATED FROM RADAR.
&&
21/CLLocal storm report, Apr 11, 12:29 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOBILE AL
1229 AM CDT SUN APR 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 AM TSTM WND DMG NEW AUGUSTA 31.20N 89.04W
04/10/2021 PERRY MS EMERGENCY MNGR
MULTIPLE TREES DOWN IN NEW AUGUSTA. WIND
DAMAGE TO LOCAL POST OFFICE. TIME ESTIMATED
BASED ON RADAR.
0155 AM TSTM WND DMG NEEDHAM 31.99N 88.34W
04/10/2021 CHOCTAW AL EMERGENCY MNGR
CHOCTAW COUNTY EMA RELAYED REPORTS OF
SEVERAL TREES DOWN. TIME ESTIMATED FROM
RADAR.
0200 AM TSTM WND DMG BUCKATUNNA 31.54N 88.53W
04/10/2021 WAYNE MS EMERGENCY MNGR
TREES DOWN BLOCKING BUCKATUNNA-CHICORA-CLARA
RD AND JORDAN SUMRALL RD. TIME ESTIMATED
BASED ON RADAR.
0212 AM TSTM WND DMG MILLRY 31.64N 88.31W
04/10/2021 WASHINGTON AL EMERGENCY MNGR
TREES DOWN ON COUNTY ROAD 34 WEST OF MILLRY
AND ON MITCHEL ROAD NORTH OF COUNTY ROAD 34
EAST OF MILLRY.
0223 AM TSTM WND DMG 2 ESE FRANKVILLE 31.63N 88.11W
04/10/2021 WASHINGTON AL EMERGENCY MNGR
TREES AND POWER LINES DOWN ON PEAVEYS
LANDING ROAD.
0254 AM TSTM WND DMG 1 NNW RURAL 31.88N 87.75W
04/10/2021 CLARKE AL EMERGENCY MNGR
SEVERAL LARGE TREES DOWN. TREES SNAPPED.
ROADS BLOCKED.
0254 AM TSTM WND DMG THOMASVILLE 31.88N 87.75W
04/10/2021 CLARKE AL EMERGENCY MNGR
POWER OUTAGES THROUGHOUT THE ENTIRE COUNTY.
MULTIPLE POWER LINES DOWN COUNTY-WIDE.
SEVERAL HOMES HAVE LARGE PINE TREES THROUGH
THEM NEAR THE WINDSORWOOD SUBDIVISION.
0254 AM TSTM WND DMG THOMASVILLE 31.88N 87.74W
04/10/2021 CLARKE AL EMERGENCY MNGR
MORE HOMES ON THE EAST SIDE OF HIGHWAY 43
HAVE TREES ON THEM. AT LEAST TWO HOMES HAVE
PARTIALLY MISSING ROOFS.
0255 AM HAIL AGRICOLA 30.81N 88.52W
04/10/2021 E0.70 INCH GEORGE MS PUBLIC
52 MPH WIND GUSTS FROM A PERSONAL WEATHER
STATION AND DIME SIZE HAIL. ALSO REPORTS OF
MULTIPLE POWER OUTAGES. REPORTS VIA SOCIAL
MEDIA.
0255 AM TSTM WND DMG AGRICOLA 30.81N 88.52W
04/10/2021 GEORGE MS UTILITY COMPANY
BROKEN POWER POLES IN AGRICOLA.
0301 AM MARINE TSTM WIND 2 SSW BROOKLEY FIELD AS 30.58N 88.07W
04/10/2021 M39 MPH MOBILE AL MESONET
MARINE THUNDERSTORM WIND GUST OF 39 MPH AT
THE WEATHERFLOW STATION (XBUC) AT THE
BUCCANEER YACHT CLUB.
0310 AM HAIL GULF SHORES 30.26N 87.64W
04/10/2021 E1.75 INCH BALDWIN AL PUBLIC
PICTURES OF GOLF BALL SIZE HAIL REPORTED IN
THE GULF SHORES AREA (SOCIAL MEDIA).
0310 AM TSTM WND DMG 2 NNE SEMMES 30.81N 88.25W
04/10/2021 MOBILE AL PUBLIC
TREE LIMBS DOWN ACROSS NORTHERN MOBILE
COUNTY, ESPECIALLY NEAR LOTT AND SPICE POND
RDS.
0317 AM HAIL 3 WSW GULF SHORES 30.24N 87.73W
04/10/2021 U1.75 INCH BALDWIN AL PUBLIC
GOLF BALL SIZE HAIL REPORTED ON THE WEST
SIDE OF GULF SHORES.
0320 AM HAIL 1 SSW ORANGE BEACH 30.27N 87.59W
04/10/2021 E4.00 INCH BALDWIN AL BROADCAST MEDIA
TWO SEPARATE PHOTOS SHOW HAIL NEAR SOFTBALL
SIZE IN ORANGE BEACH. SIGNIFICANT HAIL
DAMAGE REPORTED TO NUMEROUS VEHICLES AND
METALS ROOFS IN THE AREA.
0325 AM HAIL ORANGE BEACH 30.27N 87.60W
04/10/2021 E2.75 INCH BALDWIN AL PUBLIC
REPORTS OF GOLF BALL TO BASEBALL SIZE HAIL
FALLING IN ORANGE BEACH AREA.
0325 AM HAIL 2 NW ROMAR BEACH 30.29N 87.64W
04/10/2021 E1.25 INCH BALDWIN AL PUBLIC
REPORT OF HALF DOLLAR SIZE HAIL IN THE GULF
SHORES AREA.
0325 AM HAIL ORANGE BEACH 30.28N 87.58W
04/10/2021 E3.00 INCH BALDWIN AL PUBLIC
PICTURES OF 2.75-3.00 INCH SIZE HAIL IN THE
ORANGE BEACH AREA THIS MORNING. REPORTS VIA
SOCIAL MEDIA.
0330 AM HAIL JOSEPHINE 30.32N 87.54W
04/10/2021 E2.50 INCH BALDWIN AL PUBLIC
PICTURES OF TENNIS BALL SIZE HAIL VIA SOCIAL
MEDIA.
0330 AM TSTM WND DMG EXCEL 31.43N 87.34W
04/10/2021 MONROE AL EMERGENCY MNGR
DOWNED TREES ACROSS THE ENTIRE COUNTY. DIME
SIZE HAIL IN THE EXCEL AREA.
0333 AM TSTM WND DMG CAMDEN 31.99N 87.29W
04/10/2021 WILCOX AL EMERGENCY MNGR
TREES DOWN IN CAMDEN.
0340 AM HAIL 4 SW LILLIAN 30.38N 87.48W
04/10/2021 U2.00 INCH BALDWIN AL PUBLIC
REPORT OF 2 INCH SIZE HAIL FURTHER INLAND
(SOUTHWEST OF LILLIAN).
0344 AM TSTM WND DMG 1 S BURNT CORN 31.54N 87.16W
04/10/2021 MONROE AL PUBLIC
LARGE TREE DOWN ACROSS CR 30/BURNT CORN RD.
PHOTO VIA SOCIAL MEDIA. TIME ESTIMATED BASED
ON RADAR.
0351 AM TSTM WND DMG 1 WNW LOREE 31.49N 87.11W
04/10/2021 CONECUH AL LAW ENFORCEMENT
POLICE STATION REPORTS LARGE TREE DOWN ON CR
99 OFF LOREE RD. ROAD IS CLOSED.
0400 AM HAIL 1 E CANTONMENT 30.61N 87.33W
04/10/2021 E1.00 INCH ESCAMBIA FL PUBLIC
QUARTER SIZED HAIL REPORT VIA PHOTOS ON
SOCIAL MEDIA. TIME GIVEN VIA NEWS REPORTER.
0412 AM MARINE TSTM WIND BROOKLEY FIELD ASOS 30.62N 88.07W
04/10/2021 M40 MPH MOBILE AL ASOS
MARINE THUNDERSTORM WIND GUST OF 40 MPH AT
THE ASOS SITE ON BROOKLEY FIELD.
0420 AM MARINE TSTM WIND 1 ENE PINTO ISLAND 30.68N 88.01W
04/10/2021 M39 MPH GMZ630 AL MESONET
MARINE THUNDERSTORM WIND GUST OF 39 MPH AT
THE MESONET SITE ON PINTO ISLAND.
0426 AM MARINE TSTM WIND 6 WSW POINT CLEAR 30.44N 88.01W
04/10/2021 M63 MPH GMZ631 AL MESONET
MIDDLE BAY LIGHTHOUSE MBLA1 MEASURED A
THUNDERSTORM WIND GUST OF 55 KT, 63 MPH.
0434 AM HAIL FORT WALTON BEACH 30.40N 86.61W
04/10/2021 E1.00 INCH OKALOOSA FL PUBLIC
PICTURES OF QUARTER SIZE HAIL IN THE FT
WALTON BEACH AREA.
0453 AM HAIL NICEVILLE 30.52N 86.48W
04/10/2021 E1.00 INCH OKALOOSA FL PUBLIC
REPORTS OF QUARTER SIZE HAIL (AND PHOTOS)
FROM THE NICEVILLE AREA VIA SOCIAL MEDIA.
0505 AM MARINE TSTM WIND 2 WSW GASQUE 30.24N 87.85W
04/10/2021 M51 MPH BALDWIN AL MESONET
MARINE THUNDERSTORM WIND GUST OF 51 MPH AT
THE MESONET STATION IN GASQUE.
0515 AM TSTM WND GST 6 E CHUMUCKLA 30.78N 87.14W
04/10/2021 E61 MPH SANTA ROSA FL MESONET
MESONET SITE JAYF1 REPORTED A 61 MPH
THUNDERSTORM WIND GUST.
0520 AM TSTM WND GST 1 NNE MYRTLE GROVE 30.43N 87.30W
04/10/2021 M55 MPH ESCAMBIA FL MESONET
WEATHERSTEM STATION AT ESCAMBIA HIGH SCHOOL
MEASURED A WIND GUST TO 55MPH.
0526 AM TSTM WND DMG PACE 30.60N 87.16W
04/10/2021 SANTA ROSA FL EMERGENCY MNGR
STRONG WINDS BLEW ENTIRE ROOF OFF BUILDING
AT 3949 HWY 90. TIME ESTIMATED BASED ON
RADAR.
0528 AM MARINE TSTM WIND 1 NNE PENSACOLA INTERNA 30.48N 87.18W
04/10/2021 M52 MPH ESCAMBIA FL ASOS
MARINE THUNDERSTORM WIND GUST OF 52 MPH AT
KPNS (PENSACOLA AIRPORT).
0530 AM MARINE TSTM WIND 1 SW PENSACOLA 30.40N 87.21W
04/10/2021 M40 MPH ESCAMBIA FL BUOY
MARINE THUNDERSTORM WIND GUST OF 40 MPH AT
THE BUOY STATION PCLF1 NEAR PENSACOLA, FL.
0535 AM MARINE TSTM WIND 1 E GULF BREEZE 30.36N 87.16W
04/10/2021 M42 MPH SANTA ROSA FL MESONET
MARINE THUNDERSTORM WIND GUST OF 42 MPH AT
THE WEATHERFLOW STATION (XGBZ) IN GULF
BREEZE.
0540 AM MARINE TSTM WIND 5 ENE ORIOLE BEACH 30.39N 87.01W
04/10/2021 M42 MPH SANTA ROSA FL MESONET
MARINE THUNDERSTORM WIND GUST OF 42 MPH AT
THE WEATHERSTEM SITE IN ORIOLE BEACH.
0547 AM MARINE TSTM WIND 1 SE ORIOLE BEACH 30.36N 87.08W
04/10/2021 M46 MPH GMZ634 FL MESONET
MARINE THUNDERSTORM WIND GUST OF 46 MPH AT
THE WEATHERFLOW STATION (XSRS) IN THE SANTA
ROSA SOUND.
0550 AM FLASH FLOOD 3 S ROGERS LAKE 30.69N 89.32W
04/10/2021 STONE MS EMERGENCY MNGR
WATER COVERING ROADWAYS NEAR RIDGE RD &
ORIEASE LADNER RD.
0556 AM FLASH FLOOD 1 NNE DOWNTOWN MOBILE 30.71N 88.03W
04/10/2021 MOBILE AL PUBLIC
RIGHT LANE OF THE COCHRANE CAUSEWAY CLOSED
DUE TO FLOODING.
0600 AM FLASH FLOOD 1 NW WLOX TV STATION TO 30.74N 89.11W
04/10/2021 STONE MS EMERGENCY MNGR
WATER COVERING ROADWAYS NEAR WIRE RD & EVANS
RD.
0613 AM TSTM WND DMG 1 WNW DEERLAND 30.76N 86.46W
04/10/2021 OKALOOSA FL PUBLIC
PUBLIC REPORT OF MULTIPLE TREES DOWN ON
MOUNT OLIVE ROAD. TIME ESTIMATED FROM RADAR.
0619 AM MARINE TSTM WIND 2 ENE EGLIN AFB 30.47N 86.52W
04/10/2021 M56 MPH OKALOOSA FL AWOS
MARINE THUNDERSTORM WIND GUST OF 56 MPH AT
KVPS ON EGLIN AFB.
0629 AM TSTM WND GST 2 E WEST END DAUPHIN IS 30.25N 88.15W
04/10/2021 M79 MPH MOBILE AL MESONET
PRIVATE WEATHER STATION, KALDAUPH6, MEASURED
A 79 MPH THUNDERSTORM WIND GUST.
0632 AM TSTM WND GST 1 SSE NICEVILLE 30.49N 86.46W
04/10/2021 E57 MPH OKALOOSA FL MESONET
CW7473 REPORTED A 57 MPH THUNDERSTORM WIND
GUST.
0633 AM MARINE TSTM WIND EAST END OF DAUPHIN 30.25N 88.08W
04/10/2021 M75 MPH GMZ631 AL C-MAN STATION
DPIA1 MEASURED A THUNDERSTORM WIND GUST OF
65 KT, 75 MPH.
0645 AM TSTM WND DMG SUMMERDALE 30.49N 87.70W
04/10/2021 BALDWIN AL EMERGENCY MNGR
BALDWIN COUNTY EMA RELAYED A REPORT OF ROOFS
BLOWN OFF THE DUGOUTS AT THE SUMMERDALE BALL
PARK. TIME ESTIMATED FROM RADAR.
0654 AM TSTM WND GST 1 SW GULF SHORES 30.25N 87.70W
04/10/2021 M58 MPH BALDWIN AL MESONET
PRIVATE WEATHER STATION KALGULFS41 RECORDED
A 58 MPH THUNDERSTORM WIND GUST.
0657 AM TSTM WND GST 2 WSW MIFLIN 30.36N 87.65W
04/10/2021 M69 MPH BALDWIN AL MESONET
WEATHERFLOW STATION (XGLF) IN GULF SHORES
GUSTED TO 69 MPH.
0702 AM MARINE TSTM WIND ORANGE BEACH 30.28N 87.58W
04/10/2021 M40 MPH BALDWIN AL MESONET
MARINE THUNDERSTORM WIND GUST OF 40 MPH AT
THE MESONET STATION IN ORANGE BEACH.
0703 AM MARINE TSTM WIND 2 SW GULF SHORES 30.25N 87.72W
04/10/2021 M54 MPH BALDWIN AL MESONET
MARINE THUNDERSTORM WIND GUST OF 54 MPH AT
THE MESONET STATION IN GULF SHORES.
0714 AM MARINE TSTM WIND PENSACOLA NAS 30.35N 87.32W
04/10/2021 M53 MPH ESCAMBIA FL AWOS
MARINE THUNDERSTORM WIND GUST OF 53 MPH AT
(KNPA) PENSACOLA NAS.
0718 AM TSTM WND GST 1 NNE PENSACOLA INTERNA 30.48N 87.18W
04/10/2021 M66 MPH ESCAMBIA FL ASOS
KPNS AT THE PENSACOLA INTERNATIONAL AIRPORT
GUSTED TO 66 MPH.
0720 AM MARINE TSTM WIND 1 SSE BROWNSVILLE 30.41N 87.24W
04/10/2021 M51 MPH ESCAMBIA FL MESONET
MARINE THUNDERSTORM WIND GUST OF 51 MPH AT
THE MESONET STATION PENLA (1 SSE
BROWNSVILLE).
0720 AM TSTM WND DMG 2 SE BROWNSVILLE 30.41N 87.23W
04/10/2021 ESCAMBIA FL BROADCAST MEDIA
ROOF TORN OFF OF THE EMERALD REPUBLIC
BREWING COMPANY.
0724 AM MARINE TSTM WIND 1 SW PENSACOLA 30.40N 87.21W
04/10/2021 M56 MPH ESCAMBIA FL BUOY
MARINE THUNDERSTORM WIND GUST OF 56 MPH AT
THE BUOY (PCLF1) IN PENSACOLA, FL.
0725 AM TSTM WND DMG 4 W BAGDAD 30.59N 87.09W
04/10/2021 SANTA ROSA FL BROADCAST MEDIA
*** 1 INJ ***
TREE FELL ON A MOBILE HOME ON HOLLY PINES
LANE. ONE PERSON WAS INJURED.
0730 AM TSTM WND GST 1 E GULF BREEZE 30.36N 87.16W
04/10/2021 M62 MPH SANTA ROSA FL MESONET
WEATHERFLOW STATION (XGBZ) IN GULF BREEZE
GUSTED TO 62 MPH.
0730 AM MARINE TSTM WIND GULF BREEZE 30.36N 87.17W
04/10/2021 M57 MPH SANTA ROSA FL MESONET
MARINE THUNDERSTORM WIND GUST OF 57 MPH AT
THE WEATHERSTEM STATION IN GULF BREEZE.
0730 AM FLASH FLOOD 1 ENE ORIOLE BEACH 30.38N 87.09W
04/10/2021 SANTA ROSA FL PUBLIC
VIDEO AND PHOTOS OF FLOODING IN GULF BREEZE.
REPORTS OF WATER NEARLY 3 FEET DEEP ALONG
MAPLEWOOD DR.
0737 AM MARINE TSTM WIND 1 SE ORIOLE BEACH 30.36N 87.08W
04/10/2021 M57 MPH GMZ634 FL MESONET
MARINE THUNDERSTORM WIND GUST OF 57 MPH AT
THE WEATHERFLOW STATION (XSRS) IN THE SANTA
ROSA SOUND.
0740 AM MARINE TSTM WIND 5 ENE ORIOLE BEACH 30.39N 87.01W
04/10/2021 M43 MPH SANTA ROSA FL MESONET
MARINE THUNDERSTORM WIND GUST OF 43 MPH AT
THE WEATHERSTEM STATION NEAR ORIOLE BEACH.
0750 AM TSTM WND GST 2 SSE NAVARRE 30.38N 86.86W
04/10/2021 M60 MPH SANTA ROSA FL MESONET
WEATHERSTEM STATION IN NAVARRE GUSTED TO 60
MPH.
0751 AM TSTM WND GST MARY ESTHER 30.42N 86.67W
04/10/2021 M60 MPH OKALOOSA FL AWOS
AWOS STATION (KHRT) ON HURLBURT FIELD GUSTED
TO 60 MPH.
0756 AM MARINE TSTM WIND 1 SE MARY ESTHER 30.40N 86.65W
04/10/2021 M49 MPH GMZ634 FL AWOS
MARINE THUNDERSTORM WIND GUST OF 49 MPH AT
NEAR MARY ESTHER.
0759 AM MARINE TSTM WIND 3 SE FORT WALTON BEACH 30.39N 86.59W
04/10/2021 M85 MPH GMZ655 FL MESONET
MARINE THUNDERSTORM WIND GUST OF 85 MPH AT
THE WEATHERFLOW SITE (XOFP) ON THE OKALOOSA
ISLAND FISHING PIER.
0808 AM MARINE TSTM WIND 3 SE FORT WALTON BEACH 30.39N 86.59W
04/10/2021 M46 MPH OKALOOSA FL MESONET
MARINE THUNDERSTORM WIND GUST OF 46 MPH AT
THE MESONET STATION (FW5286) IN FT WALTON
BEACH.
0809 AM MARINE TSTM WIND 2 E DESTIN 30.40N 86.47W
04/10/2021 M41 MPH OKALOOSA FL ASOS
MARINE THUNDERSTORM WIND GUST OF 41 MPH IN
DESTIN.
0850 AM FLASH FLOOD 1 NW WRIGHT 30.46N 86.65W
04/10/2021 OKALOOSA FL LAW ENFORCEMENT
FLOODING AT GREEN ACRES BLVD AND GREEN ACRES
RD IN THE FT WALTON AREA. REPORT VIA SOCIAL
MEDIA.
&&The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 2:13 AM CDT | Special Marine Warning | MOB | 47 min | |
| Apr 11, 2:57 AM CDT | Special Marine Warning | MOB | 93 min | |
| Apr 11, 4:29 AM CDT | Special Marine Warning | MOB | 91 min | |
| Apr 11, 5:59 AM CDT | Special Marine Warning | MOB | 91 min | |
| Apr 11, 7:30 AM CDT | Special Marine Warning | MOB | 90 min |
Nearby
Special Marine Warnings in Alabama, 2021Every special marine warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.